# SDR PCSA12020501

- Difficulty date: December 2, 2005
- Submitted: January 13, 2006
- Operation: Air carrier
- Aircraft: N604AJ
- Make and model: Boeing 727225
- Aircraft serial: 21453
- Engine: Pwa JT8D
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Noisy
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FLT 8412 CLIMBED TO CRUISE FL320, REPORTED ACFT EXPERIENCED A LOUD BANG & SUBSEQUENT SIGNIFICANT VIBRATION, RETURNED, VIBRATION FELT BY CREW SEVERAL TIMES PRIOR TO LANDING. MX PREFORMED A VISUAL INSP OF THE NR 1, 2, & 3, ENG INTAKES & EXHAUST IAW MM, NO DAMAGE NOTED. ALL 3 ENG MAIN OIL FILTERS INSP FOR CONTAMINATION IAW PWA MM0. NO DISCREPANCIES NOTED. ALL 3 ENGINES INSP FOR SECURITY & LOOSENESS OF COMPONENTS IAW MM, NO DISCREPENCIES NOTED. ALL 3 ENGINE SADDLE DUCTS INSP FOR SECURITY IAW MM, NO DISCREPENCIES NOTED. ACCOMPLISHED ENGINE RUN. NO DISCREPENCIES NOTED. A DETAILED VISUAL INSP OF AIR CON COMPONANTS & DUCTS PERFORMED IAW 21-20-0, NO DISREPENCIES NOTED, ACFT RETURNED TO SERVICE.
